Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A dynamic programming strategy for the two machine problem


Author: Richard Steck
Journal: Math. Comp. 18 (1964), 285-291
MSC: Primary 65.30
DOI: https://doi.org/10.1090/S0025-5718-1964-0165666-9
MathSciNet review: 0165666
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Brian Gluss, ``A note on a computational approximation to the two-machine problem,'' Information and Control, v. 5, no. 3, September 1962. MR 0147293 (26:4810)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.30

Retrieve articles in all journals with MSC: 65.30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0165666-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society